ADVERTISEMENT

Q. Why does my stomach get upset when I eat wheat?

Answered by
Dr. Alka
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 25, 2016 and last reviewed on: Feb 08, 2021

Hi doctor,

My stomach remains upset most of the time upset. This happens especially when I eat roti made of wheat flour or corn flour. If I eat fruits, then it is normal. My weight has also reduced due to this. I have this problem for the past one month. I had a liver infection before two years. I am currently not on any medication.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

  • Your current BMI is normal. But, if your weight is decreasing due to the lack of diet, then that is not a good thing.
  • Your liver problem was before two years and your current problem has a history of one month. So, I do not think that it has something to do with your liver problem. But, if you still want to clear doubt about your liver problem, then you can go for a liver function test.
  • After taking wheat, patients face different symptoms like stomach upset, hives, itching, etc. If you want to confirm wheat allergy, then you can go for a blood test IgA-anti tTG (tissue transglutaminase). This test will give you information about your allergy.
  • You can also go for RAST (radioallergosorbent test) testing. This is also a blood test, which is used to detect specific IgE antibodies to determine the substances a subject is allergic to.
  • First of all go for the above blood tests. Your treatment would be dependent upon the fact that whether you have been suffering from wheat allergy or not. Till then avoid taking these things.
  • Until you will get diagnosed for your allergy you can go to other food options. You can use (gram flour), pearl millet, etc., for making roti. You can take rice, fruits, juices, wheat free bread, etc.

Investigations to be done:

IgA-anti tTG and RAST testing

Regarding follow up:

Revert back with the reports to an ayurveda specialist online.---> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have shortness of breath, which goes away with antibiotics and comes back later. Please help.

Again some psychological issues such as anxiety disorder, depression, stress, tension, etc ...   Read full

I have high acidity and food allergy with severe cough and cold. How to manage these problems?

In the meantime, you can take Gaviscon, Domperidone, Fexofenadine, and Montelukast along with your Rabeprazole and avoid cold drinks with foods which may aggravate your sufferings ...   Read full

Do my symptoms suggest celiac disease?

I feel bloated and constipation ...   Read full

Also Read Answers From:

Also Read


Are hair fall, acne, indigestion and irregular periods interrelated?
Hello doctor, I have doubts regarding indigestion, severe hair fall, acne with irregular and short menstrual cycles, wh...  Read more»
I am on Fluoxetine for depression and anxiety. Kindly suggest Ayurvedic medicine for it.
Hello doctor, I am suffering from depression and anxiety. I take Fluoxetine 15 mg. Please recommend Ayurvedic medicine ...  Read more»
Is there any cure or treatment for calcified granuloma in Ayurveda?
Hello doctor, I am 64 years aged female. Diagnosed with calcified granuloma 1 size 3 mm in the brain (frontal epilepsy 2...  Read more»

Ask your health query to a doctor online?

Ask an Ayurveda Specialist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.